# SDR P5CA2014021700005

- Difficulty date: February 16, 2014
- Submitted: February 17, 2014
- Operation: Air carrier
- Aircraft: N454PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30812
- Aircraft time: 51,372 hours, 8,302 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Broken
- Location: Bs 1640-1680
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO SEAT TRACK BROKEN BETWEEN BS 1640 TO 1680, LBL 11.33.  REPAIRED DAMAGE AREA & ACCOMPLISHED EI NO T2014A53B-344. CONDITION CHECKED NORMAL.
